# SDR 2005FA0000059

- Difficulty date: December 3, 2004
- Submitted: January 27, 2005
- Operation: General aviation
- Aircraft: N3114G
- Make and model: Swrngn SA227AC
- Aircraft serial: AC583
- Aircraft time: 29,986 hours, 43,803 cycles
- Engine: Garrtt TPE33111U
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 3030020
- Part serial: 05782B1OH71404
- Condition: Empty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MRR-M04-18, DURING FLIGHT THE LT FIRE EXTINGUISHER (E) LIGHT CAME ON BRIEFLY SEVERAL TIMES.  THE CREW MONITORED THE LIGHT AND THE FLIGHT WAS CONTINUED TO THE DESTINATION WITH NO INCIDENT.  FIRE EXTINGUISHER (E) LIGHT WAS FOUND ON, AND THE FIRE EXTINGUISHER BOTTLE WAS FOUND EMPTY DURING TROUBLESHOOTING BY MAINTENANCE.  THE SQUIB HAD BEEN FIRED.  REPLACED FIRE EXTINGUISHER BOTTLE AND SQUIB HAD BEEN FIRED.  REPLACED FIRE EXTINGUISHER BOTTLE AND SQUIB.  FIRE BOTTLE PN: 3030020, SN 05782B1 OH 7-14-04, INSTALLED 7-19-04.  NO DEFECTS WERE NOTED DURING TROUBLESHOOTING OR PARTS CHANGES.  PRESS TO TEST FUNCTION AND ALL OTHER FUNCTION CHECKS WERE GOOD.  (K)
